Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the zeros of Maass wave form $L$-functions


Author: James Lee Hafner
Journal: Bull. Amer. Math. Soc. 15 (1986), 61-64
MSC (1985): Primary 11F66, 11M26
DOI: https://doi.org/10.1090/S0273-0979-1986-15434-0
MathSciNet review: 838787
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Epstein, J. L. Hafner and P. Sarnak, Zeros of L-functions attached to Maass forms, Math. Z. 190 (1985), 113-128. MR 793354
  • 2. J. L. Hafner, On the zeros of Dirichlet series associated with certain cusp forms, Bull. Amer. Math. Soc. (N.S.) 8 (1983), 340-342. MR 684904
  • 3. J. L. Hafner, Explicit estimates in the arithmetic theory of cusp forms and Poincaré series, Math. Ann. 264 (1983), 9-20. MR 709858
  • 4. J. L. Hafner, Zeros on the critical line for Dirichlet series attached to certain cusp forms, Math. Ann. 264 (1983), 21-37. MR 709859
  • 5. J. L. Hafner, On the zeros (a la Selberg) of Dirichlet series attached to certain cusp forms, Topics in Analytic Number Theory (S. Graham and J. Vaaler, eds.) University of Texas Press, Austin, 1985. MR 804247
  • 6. N. V. Kuznetsov, Mean value of the Hecke series associated with the cusp forms of weight zero, J. Soviet Math. 24 (1984), 215-238.
  • 7. A. Selberg, On the zeros of Riemann's zeta-function, Skr. Norske. Vid.-Akad. Oslo I 10 (1942), 59 pp. MR 10712
  • 8. V. G. Zhuravlev, The zeros of a Dirichlet L-function on the critical line, Math. Notes 19 (1976), 341-346. MR 401678

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11F66, 11M26

Retrieve articles in all journals with MSC (1985): 11F66, 11M26


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15434-0

American Mathematical Society